Journal article icon

Journal article

A new class of interacting Markov chain Monte Carlo methods

Abstract:

We present a new class of interacting Markov chain Monte Carlo methods to approximate numerically discrete-time nonlinear measure-valued equations. These stochastic processes belong to the class of self-interacting Markov chains with respect to their occupation measures. We provide several convergence results for these new methods including exponential estimates and a uniform convergence theorem with respect to the time parameter, yielding what seems to be the first results of this kind for t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.crma.2009.11.0.06

Authors


Del Moral, P More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Journal:
COMPTES RENDUS MATHEMATIQUE
Volume:
348
Issue:
1-2
Pages:
79-83
Publication date:
2010-01-05
DOI:
ISSN:
1631-073X
URN:
uuid:c196f9b5-cbd5-4827-a572-a25ba924d75b
Source identifiers:
172674
Local pid:
pubs:172674
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP